alphabetic list of serialssubject list of serialsserials search author indexsubject index
Library collection

Database : article
Search on : A. PATHAN, M [Author]
References found : 1 [refine]
Displaying: 1 .. 1   in format [ISO 690]

page 1 of 1

   1 / 1
to print
 Kumar, Hemant, A. Pathan, M and C. Singh Chandel, R ON THE DISTRIBUTIONS OF THE DENSITIES INVOLVING NON-ZERO ZEROS OF BESSEL AND LEGENDRE FUNCTIONS AND THEIR INFINITE DIVISIBILITY. Proyecciones (Antofagasta), Dec 2010, vol.29, no.3, p.165-182. ISSN 0716-0917
    · abstract in english    · text in english

page 1 of 1

Refine the search
  Database : article Advanced form   
Search for : Free form    Basic form

    Search in field  

Search engine: iAH powered by WWWISIS

BIREME/PAHO/WHO - Latin American and Caribbean Center on Health Sciences Information